# SDR AALA200800773

- Difficulty date: March 31, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 84,528 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD SEAT 10H INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD SEAT 10H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
